# SDR SIMA20140706006

- Difficulty date: July 6, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 32,893 hours, 29,219 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011100
- Part serial: 7121
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS FLASHLIGHT DAMAGED.  R & R PILOTS FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
